Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 

 

Hecke algebras related to the unimodular and modular groups over quadratic field extensions and quaternion algebras


Author: Martin Raum
Journal: Proc. Amer. Math. Soc. 139 (2011), 1321-1331
MSC (2010): Primary 11F60
Published electronically: September 3, 2010
MathSciNet review: 2748425
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the structure of the Hecke algebras related to the unimodular and modular groups over quadratic field extensions and quaternion algebras. In particular, we show that in general there is no decomposition into primary components. We give a set of generators, and in some special cases we deduce the commutation relation with the Siegel $ \Phi$-operator.


References [Enhancements On Off] (What's this?)

  • [And69] A. N. Andrianov, Rationality theorems for Hecke series and Zeta functions of the groups 𝐺𝐿_{𝑛} and 𝑆𝑝_{𝑛} over local fields, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 466–505 (Russian). MR 0262168
  • [Ens08] Marc Ensenbach, Hecke-Algebren zu unimodularen und unitären Matrixgruppen über Dedekind-Ringen, Ph.D. thesis, RWTH Aachen University, 2008.
  • [HS83] Tatsuo Hina and Takashi Sugano, On the local Hecke series of some classical groups over 𝔭-adic fields, J. Math. Soc. Japan 35 (1983), no. 1, 133–152. MR 679080, 10.2969/jmsj/03510133
  • [Kri87] Aloys Krieg, The Hecke-algebras related to the unimodular and modular group over the Hurwitz order of integral quaternions, Proc. Indian Acad. Sci. Math. Sci. 97 (1987), no. 1-3, 201–229 (1988). MR 983615, 10.1007/BF02837824
  • [Kri90] Aloys Krieg, Hecke algebras, Mem. Amer. Math. Soc. 87 (1990), no. 435, x+158. MR 1027069, 10.1090/memo/0435
  • [Rau10] Martin Raum, Elementary divisor theory for the modular group over quadratic field extensions and quaternion algebras, arXiv:0907.2762v2 [math.NT], submitted for publication, 2010.
  • [Rei75] I. Reiner, Maximal orders, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1975. London Mathematical Society Monographs, No. 5. MR 0393100
  • [Shi59] Goro Shimura, Sur les intégrales attachées aux formes automorphes, J. Math. Soc. Japan 11 (1959), 291–311 (French). MR 0120372
  • [Sie51] Carl Ludwig Siegel, Die Modulgruppe in einer einfachen involutorischen Algebra, Festschrift zur Feier des zweihundertjährigen Bestehens der Akademie der Wissenschaften in Göttingen. I. Math.-Phys. Kl., Springer-Verlag, Berlin-Göttingen-Heidelberg, 1951, pp. 157–167 (German). MR 0052460
  • [Tam63] Tsuneo Tamagawa, On the 𝜁-functions of a division algebra, Ann. of Math. (2) 77 (1963), 387–405. MR 0144928

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F60

Retrieve articles in all journals with MSC (2010): 11F60


Additional Information

Martin Raum
Affiliation: Lehrstuhl A für Mathematik, RWTH Aachen University, 52056 Aachen, Germany
Address at time of publication: MPI für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany
Email: Martin.Raum@matha.rwth-aachen.de, mraum@mpim-bonn.mpg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10570-1
Received by editor(s): December 22, 2009
Received by editor(s) in revised form: April 27, 2010, and May 2, 2010
Published electronically: September 3, 2010
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.